# SDR AALA202107094364

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 25,883 hours, 10,748 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Faulted
- Location: Wing-Body
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WARNING MESSAGE FOR WING-TO-BODY OVERHEAT, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED RH OUTBD OVERHEAT DETECTOR IAW TSM 26-18-00-810-802, OPS CHECK GOOD.
